Volume 25, Issue 6
Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718.

Published online: 2007-12

Preview Full PDF 333 4142
Export citation
  • Abstract

The convergence properties of Newton's method for systems of equations with constant rank derivatives are studied under the hypothesis that the derivatives satisfy some weak Lipschitz conditions. The unified convergence results, which include Kantorovich type theorems and Smale's point estimate theorems as special cases, are obtained.

  • Keywords

Newton's method, Overdetermined system, Lipschitz condition with $L$ average, Convergence, Rank.

  • AMS Subject Headings

49M15, 65F20, 65H10.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-705, author = {}, title = {Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {6}, pages = {705--718}, abstract = {

The convergence properties of Newton's method for systems of equations with constant rank derivatives are studied under the hypothesis that the derivatives satisfy some weak Lipschitz conditions. The unified convergence results, which include Kantorovich type theorems and Smale's point estimate theorems as special cases, are obtained.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8724.html} }
TY - JOUR T1 - Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives JO - Journal of Computational Mathematics VL - 6 SP - 705 EP - 718 PY - 2007 DA - 2007/12 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8724.html KW - Newton's method, Overdetermined system, Lipschitz condition with $L$ average, Convergence, Rank. AB -

The convergence properties of Newton's method for systems of equations with constant rank derivatives are studied under the hypothesis that the derivatives satisfy some weak Lipschitz conditions. The unified convergence results, which include Kantorovich type theorems and Smale's point estimate theorems as special cases, are obtained.

Xiubin Xu & Chong Li. (1970). Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives. Journal of Computational Mathematics. 25 (6). 705-718. doi:
Copy to clipboard
The citation has been copied to your clipboard